Overlap integrals of BeO (B1∑→X1∑) system by approximate analytic methods

Tawde, N. R. ; Sreedhara Murthy, N. (1959) Overlap integrals of BeO (B1∑→X1∑) system by approximate analytic methods Physica, 25 (1-6). pp. 610-614. ISSN 0031-8914

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00318...

Related URL: http://dx.doi.org/10.1016/S0031-8914(59)96368-2


The overlap integrals of the bands of BeO (BlE →X1∑) system are calculated by both the approximate and the later improved approximate analytic methods given by Fraser and Jarmain e), Jarmain and Fraser7), and Fraser 8) and the values compared with the derivations obtained from the more direct method of numerical integration involving Morse oscillator functions. The results of the improved approximate method give excellent agreement with those from the numerical integration procedure. A good deal of labour involved in the. use of the latter method viz., numerical integration is saved by adopting the improved analytic method which can therefore be profitably used for the calculation of overlap integrals.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:51305
Deposited On:28 Jul 2011 07:08
Last Modified:28 Jul 2011 07:08

Repository Staff Only: item control page